# SDR ASOA2014030510066

- Difficulty date: February 11, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,647 hours, 33,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM LOWER AFT ANGLE CRACKED APPROX 0.3" WIDE.  R & R ANGLE ON CARGO DOOR SUPPORT BEAM IAW SRM 51-42-21.
